# SDR E0X2008F00006

- Difficulty date: June 13, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N311GL
- Make and model: Beech 400A
- Aircraft serial: RK311
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, ON A MAINT/ REPOSITION FLIGHT, FLIGHT CREW NOTED NR 2 T/R STOW LIGHT ON.  FLIGHT CREW ELECTED TO RETURN TO DEPARTURE.  CREW NOTED ON SELECTING GEAR DOWN THAT THE NR 1 GEAR DOWN LIGHT WAS NOT ILLUMINATED.  CREW ELECTED TO DO A FLY BY TO VISUALLY VERIFY GEAR DOWN AND LOCKED.  GEAR WAS VERIFIED BY TOWER, AC MADE AN UNEVENTFUL LANDING.  CONTRACT FOR INSP AND MAINT, ON INSP FOUND THAT NR 2 OB T/R STOW SWITCH WAS FAULTY, SWITCH WAS REPLACED, OPERATIONALLY CHECKED.  FOUND THAT NR 1 MAIN GEAR DOWN LIGHT WAS BURNED OUT.  LAMP WAS REPLACED WITH A NEW LAMP (PN AS327) AND OPERATIONALLY CHECKED.  AC WAS RELEASED FOR MAINT/REPOSITION TEST FLIGHT. (K)
